# SDR CA991231031

- Difficulty date: December 4, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 767233
- Aircraft time: 56,089 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) RT HYD QTY DROPPED STEADILY ABOUT 30-40 PERCENT PER MINUTE. STOPPED AT .43 WHEN PUMPS TURNED OFF. FOUND RT ENG HYD PUMP FLEX LINE WORN THROUGH. REPLACED.
